Quantum non-equilibrium and relaxation to equilibrium for a class of de Broglie-Bohm-type theories

File Size Format
63264_1.pdf 2335Kb Adobe PDF View
Title Quantum non-equilibrium and relaxation to equilibrium for a class of de Broglie-Bohm-type theories
Author Colin, Samuel; Struyve, Ward
Year Published 2010
Publisher IOP Publishing Ltd
Citation New Journal of Physics, Vol. 12, pp. 043008-1-043008-21
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1088/1367-2630/12/4/043008
Copyright Statement Copyright 2010 Institute of Physics Publishing. The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice